# SDR QXEA2019020500060

- Difficulty date: February 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 41,333 hours, 43,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Row 2 Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LIGHTING IN FRONT OF ROW 2 LOOSE. REMOVED FROM SERVICE. EMER STRIP IN FRONT OF ROW 2DE NOT PROPERLY INSTALLED. REINSTALLED/RESECURED EMER STRIP LIGHTING IN FRONT OF 2ED. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
